Tokyo Journal of Mathematics

On The Strong Ergodic Theorems for Commutative Semigroups in Banach Spaces

Hirokazu OKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 385-398.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128493

Digital Object Identifier
doi:10.3836/tjm/1270128493

Mathematical Reviews number (MathSciNet)
MR1247662

Zentralblatt MATH identifier
0860.47048

Citation

OKA, Hirokazu. On The Strong Ergodic Theorems for Commutative Semigroups in Banach Spaces. Tokyo J. Math. 16 (1993), no. 2, 385--398. doi:10.3836/tjm/1270128493. https://projecteuclid.org/euclid.tjm/1270128493


Export citation